Have Medical Questions? Ask a Doctor Online!
Hello. Welcome to JA. The answer is probably not. Lomotil is a mixture of two medications, diphenoxylate, and atropine. The problem is the diphenoxylate, it is a synthetic form of meperidine (demerol) and is in essence an opiate. So most likely you will get opiate withdrawal effects of nausea, flushing, as you would when taking any opiate in the presence of Suboxone (buprenorphine/naloxone). It is the naloxone that antagonizes the opiate system, and that with diphenoxylate will probably make you feel ill. There are other options, like hyoscyamine or just psyillium seed? Those medications will slow down your peristaltic contractions if you have diarrhea and will work with Suboxone. Get back to me if you have questions and I will reply. If you want me to call you, I can, but JA charges extra, I will put out that option if you are interested, just put in your number and a time to call if not now. Or just write back. If satisfied with this answer, please remember to rate this service by clicking on the rating stars, as that is how I am compensated for this work. thanks Dr frank